# SDR ASAA2022083040114

- Difficulty date: August 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 67,200 hours, 34,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A8240U37
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 23L SECTION BETWEEN 312-344 CORRODED SEVERAL AREAS. GROUNDED - YES. REMOVED AND REPLACED STR-23L BETWEEN STA 270 TO STA 360 IAW B737-700 SRM 51-40-02-0G-0W=.90 O=.09 R=.00 L=4.0" D=.090.
